Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

164 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Red bull can stop your menstration

Premium Questions

doctor1 MD

can i take luthenyl while menstrating ...

doctor1 MD

I HAVE BEEN MENSTRATING SINCE SATURDAY. IT HAS BEEN ALMOST ALL BLOOD CLOTS , I HAVE STOPPED BLEEDING AND AM IN PAIN. MY STOMACH HAS SEVERE SWELLING. I WOULD SAY MY PAIN IS ABOUT A 7 ...

doctor1 MD

almost every period. (One time it was 10 days.) Basically between ovulation and the red menstration Ive had it to some degree for about a year. (Actual menstration is pretty normal. 3-5 days. painful but I ...

doctor1 MD

I have had normal menstration for a while 7 days a month with heavy flow. I all of sudden starting having a spotting like period with brown blood instead of red and my period is usually on the 10th ...

doctor1 MD

Burning sensation in vagina during intercourse - during certain times of the month - was before menstration but now also just after. ...

Public Forum Discussions

doctor1 MD

i stop taking daphne maybe almost a month but still i dont have mu periods yet i do some pt its negative.. how i long i should wait to have my menstration back? or what should i do? thanks.. godbless ...

doctor1 MD

Hi mam..My daughter of age 11 years recently matured.since then she is getting her cycles regularly in time.But bleeding is continuing to 7 to 10 days.When I consulted doctor,she suggested me to give herface pills to my daughter for 6 months to...

doctor1 MD

i am about 48yrs old.i am experiencing vaginal discharge after my period.it is a mucus like fluid with a brownish tinge.my periods are irregular since a year.my ultrasound report shows i have a bulky cervix.recently i found i have a kidney stone...

doctor1 MD

I am six days late took 6 pregnancy tests all negstive no symptoms except for pre-menstration lower lumbar pain and mild cramping in pelvic area. I take my BC same time everyday but last month 5 OF MY ...

doctor1 MD

Hi Doc. before my menstration I have heavy breast then I menstrated just one day after the other days just drops not heavy now is stop, I still have heavy breast and pain in my lower abdomen. I want ...

doctor1 MD

I have been menstrating for 10 days now while on birth control (the pill) ... It started 10 days early, started light and got increasingly heavy, painful and full of clots ... My menstration usually ...

doctor1 MD

I stop using norifam last month july 9 . I had my menstration july 1. Til this day august 6 i dont have my menstration. Is it normal? I took my pregnancy test it is negative . Can be possibly pregnant ...

doctor1 MD

Hi im shirly 32 years old i drink primolut 3x a day for 5 days then my doc said after 2 days your menstration will come out but now almost 5 days im waiting my menstration not come out? Until when im waiting ...

doctor1 MD

Hi why my menstration not coming. Im taking pills before..but last month i have menstration on july 30 to aug 3.. .and i stop taking pills on aug 3. Until now i have no menstrion it is posible that im ...

doctor1 MD

Hi...i have an abnormal menstration and the doctor give me the primolut-nor 10mg..last month my menstration starts june 4 and my blood stop at june 6 and then its coming again and end at june 15...i want my ...

Mobile Questions and Answers

doctor1 MD

Hi..excess flow needs evaluation.consult a gynecologist... Wish her a good luck...

doctor1 MD

what pill you are taking. if it is oral contraceptive then it is to be started 5days after period and continue till full course is over. when you stop it there should be with drawl bleeding.

doctor1 MD

Hello Welcome in H.C.M. I came to know that you are of 51 years and still your periods are going on. I would like to suggest you to consult gyne doctor to rule out other local diseases of reproductive tract were spotting or bleeding may occur. If you are really having a long fertile life than no need to terminate it medically as menopause is having it's own problems.your menopause may be delaid